ITP OpenIR  > 理论物理所1978-2010年知识产出
Noncommutative differential calculus approach to discrete symplectic schemes on regular lattice
Guo, HY; Wu, K; Wang, SH; Wang, SK; Wei, GM; Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
2000
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号34期号:2页码:307-316
摘要By means of a noncommutative differential calculus on function space of discrete Abelian groups and that of the regular lattice with equal spacing as well as the discrete symplectic geometry and a kind of classical mechanical systems with separable Hamiltonian of the type H(p, q) = T(p) + V(q) on regular lattice, we introduce the discrete symplectic algorithm, i.e., the phase-space discrete counterpart of the symplectic algorithm including original symplectic schemes and the jet-symplectic schemes in terms of the discrete time jet bundle formalism, on the regular lattice. We show some numerical calculation examples and compare the results of different schemes.
部门归属Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China; Inst Appl Phys & Computat Math, Beijing 100088, Peoples R China; Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China; Capital Normal Univ, Dept Phys, Beijing 100037, Peoples R China
学科领域Physics
收录类别SCI
WOS记录号WOS:000089836300019
引用统计
被引频次:9[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12903
专题理论物理所1978-2010年知识产出
通讯作者Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
推荐引用方式
GB/T 7714
Guo, HY,Wu, K,Wang, SH,et al. Noncommutative differential calculus approach to discrete symplectic schemes on regular lattice[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2000,34(2):307-316.
APA Guo, HY,Wu, K,Wang, SH,Wang, SK,Wei, GM,&Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China..(2000).Noncommutative differential calculus approach to discrete symplectic schemes on regular lattice.COMMUNICATIONS IN THEORETICAL PHYSICS,34(2),307-316.
MLA Guo, HY,et al."Noncommutative differential calculus approach to discrete symplectic schemes on regular lattice".COMMUNICATIONS IN THEORETICAL PHYSICS 34.2(2000):307-316.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Noncommutative diffe(534KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Guo, HY]的文章
[Wu, K]的文章
[Wang, SH]的文章
百度学术
百度学术中相似的文章
[Guo, HY]的文章
[Wu, K]的文章
[Wang, SH]的文章
必应学术
必应学术中相似的文章
[Guo, HY]的文章
[Wu, K]的文章
[Wang, SH]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。